Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some combinatorial principles


Author: Jussi Ketonen
Journal: Trans. Amer. Math. Soc. 188 (1974), 387-394
MSC: Primary 02K35
DOI: https://doi.org/10.1090/S0002-9947-1974-0332481-5
MathSciNet review: 0332481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend some large cardinal axioms of Jensen to weakly inaccessible cardinals. Related problems regarding the saturatedness of certain filters are also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02K35

Retrieve articles in all journals with MSC: 02K35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0332481-5
Keywords: Mahlo, saturated filters, normal filters
Article copyright: © Copyright 1974 American Mathematical Society